# SDR AALA201912239022

- Difficulty date: December 22, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 58,052 hours, 24,204 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Unknown
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT ENGINE FUEL FILTER BYPASS LIGHT ON THEN LIGHT EXTINGUISHED WITH POWER REDUCTION DURING  DECENT. REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH (AALA201912239006) AND FUEL FILTER (AALA201912239022) PER AMM 73-11-02 AND 73-34-01
